Discussions that mention benicar

Alternative Medicine board


I can appreciate your dilema. I've never wound up in at ER, thank God. I told of my experiences with bp med on another thread and improvements to bp since I quit benicar. One of the worst things that happened to me is my heart rate had been consistently around 100 for three years (started on high dose of cozaar) and I look like I've aged 10 years. Ekg a year ago dr says shows the right side of my heart is working too hard for lack of oxygen because of my smoking and that's why my heart rate is fast (really?) My heart rate has gone back to normal - 70's - since quitting benicar. and I'm still smoking. (not proud of it) I've quit three times but it didn't slow the pulse.
If I quit for good and that takes bp down, I should be able to get off all meds.

I'm taking hawthorn, but also taking L-arginine and L-ornithine caps. I've run out of the aminos and bp is a little higher, so those help too. I wouldn't think trying the aminos would hurt and might be a start for you.

The one before benicar caused post-menopausal bleeding (at 65). Dr refused to believe it was the drug. I searched the internet until I found a study done at a hospital in Sidney that proved it.

I've taken herbs for 30 years and always had great success, but never considered hawthorn and didn't have faith in it, and high bp scared me. That's why I fell in the the trap I wound up in. People who can take these meds and don't have problems are lucky, but they're poison to some. I guess drs try to do the best they can with what they have to work with.